# SDR AT9900416

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Loose
- Location: Instrument Panel
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NINETY SECONDS AFTER TAKEOFF A PUFF OF SMOKE CAME OUT NEXT TO THE ALTITUDE REPEATER.  RETURNED FOR IMMEDIATE LANDING.  REMOVED LOOSE RIVET THAT WAS TOUCHING THE NOSE TAXI SWITCH.  RIVET WAS NOT PART OF THE INTEGRAL GLARESHIELD.
